# SDR USAA010259

- Difficulty date: March 12, 2001
- Submitted: April 24, 2001
- Operation: Air carrier
- Aircraft: N577US
- Make and model: Boeing 737301
- Aircraft serial: 23742
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Part time: 42,739 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND SKIN CRACKED 1.5 INCH LONG CRACK, RIGHT SIDE, STATION 727D AT STRINGER 23 RT.  CUT OUT DAMAGE, INSTALLED EXTERNAL DOUBLER PER SRM 53-00-01 FIG 201.  (M)
